| Model Number |
2545-00-999 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the photo confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
Event or Problem Description
During surgery the surgeon used a hammer to push the trial and shims into place.Two shims and one trial now have cracks in them.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : update 13-aug-2020: the investigation was re-opened upon receipt of the product.Examination of the returned device found the instrument to be broken.Root cause and corrective action are documented in the capa system.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: d10, e1 (facility name).